Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache, back ache, strange sensation in leg. On nerve relaxant, What is wrong?

I am having dull ache in right side of head with sensation in right legs. I approached Ortho due to pain at back of head. He prescribed some pain killers and nerve relaxant i.e. MELOB G. Now discontinued all except MELOB G. I sometimes feel tweezing / needle like right side above ear. Doctor says nothing its only tension. But i feel heaviness when i lie down on side. pls advise what this could be.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello geeta
PAIN only on one side of head could be due to trigeminal neuralgia(such pain is electric shock like and doesnt go behind the ears or down in the neck) your pain is dull ache so it can be ruled out.....but if you have irritation or pain in other parts of body too then it could be generalised weakness either due to electrolyte imbalance or due to some depression....if you do not have some depression or other medical illness ,get your ears checked .
if ears are normal take multivitamins and healthy nutritious diet and take a break from busy schedule.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor